# SDR 60413

- Difficulty date: April 8, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N132YV
- Make and model: Beech 1900D
- Aircraft serial: UE132
- Aircraft time: 18,426 hours, 25,858 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Link
- Condition: Stuck
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF OUT OF HII FLAPS WERE SELECTED UP BUT THEY STUCK AT 17 DEGREES. AFTER TALKING WITH THE COMPANY ALL DECIDED AIRCRAFT SHOULD RETURN TO FIELD. RETURNED WITH NO FURTHER INCIDENT. R&R FLAP FLIP SWITCH LINK, BUSHING & CAM OPS CK NORMALP/N 101-521030-3
